# SDR CA000110068

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 5123T15G01
- Condition: Damaged
- Location: Compressor
- Component: Compressor, Ge, CF343A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD, COMPRESSOR DAMAGE
